# SDR 2005FA0001033

- Difficulty date: April 12, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N9728M
- Make and model: Cessna 207A
- Aircraft serial: 20700721
- Engine: Cont IO520F
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Part serial: 5156
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UPGRADE OF UAT FOUND BOTH UAT ANTENNAS UNSERVICEABLE.  (AL05200502618) (K)
